# SDR UIEA201805290982

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,730 hours, 22,434 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 2340
- Condition: Low Voltage
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERRY CHARGER HAD LOW OUTPUT.  REMOVED AND REPLACED THE APU BATTERY CHARGER IAW AMM 24-31-05. OPS CHECKED OK.
